Obagi, Retin-A, Yag Laser

Hi all, I am new here!

Background info: I am a 28 year old female, and have been fighting a losing battle with acne off and on for 17 years! It had cleared up for the most part, and then after having my son, 4 years ago, it has been getting worse, and worse…

I finally decided to stop “waiting it out” and sought out a skincare center, to try the much publicised “acne laser treatment.”

They advised me to try the Obagi line, with Retin-A, along with bi-weekly Yag Laser treatments.

The first few weeks were very exciting, and it seemed as though it was all working wonderfully.

THEN, week 6 came! My whole face just sort of exploded! 🙁
In fact the breakout was so bad that I had to take a break from the laser treatments…

Now, I at week 10, and the flare up seems to be over for the most part! However, I now have a ton of dark purple marks left behind, and my skin texture and color is very uneven! 😡

I am planning to start back up with the laser treatments next week, hopefully that will help…

I was curious if anyone else had gone through this while on Retin-A?
Or, if anyone could share thier experiences using Obagi, Retin-A, or Laser treatment?

Related Acne Archive Posts & Questions

2 thoughts on “Obagi, Retin-A, Yag Laser

  1. Retin A helped my blackheads, but it broke my face out crazy everywhere else. There is an added ingredient in normal Retin A that can irritate some people.

    I used to hear a lot about the Obaji line-don’t they have the blue peel? I also thought that the Obaji line was really expensive too.

  2. Obagi does make the blue peel, I have not tried it, because I know there is some “downtime” afterwards, but I have read posts about people who have had great results.

    The Obagi line is expensive, in fact I am not using the whole line because of the “sticker shock”! I am just using the gentle cleanser, which I really like. The blender, which is hydroquonin (sp) and you mix with the retin-A, it is supposed to help the Retin-A’s effectiveness. I also use the Simply Clear, which is basically pure Salyctic Acid, and it seems to help with the peeling from the Retin-A.

    Wally – How long did you use the Retin-A? I know that it causes an “initial” breakout, but after 10 weeks I am starting to wonder if this is an inital breakout, or a reaction to the ingrediant which irritates some people…

    This was sort of my last chance attempt to rid myself of acne before trying accutane. I keep going back and forth though. Some days it almost clears up and I think “well, I wont need the accutane after all!” Then 2 days later Wham! my whole chin explodes again! It is so frustrating!

Comments are closed.